Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 222, NWS Jackson, MS

June 13, 20214 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2021, 4:12 PM CDT for 4 counties in Mississippi. It was in force for 78 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 4:12 PM CDT (21:12 UTC)
Expired
Jun 13, 2021, 5:30 PM CDT
In force
78 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:40 PM CDTTSTM WND DMG2 Wnw Mill Creek, MSA FEW SHINGLES WERE BLOWN OFF OF A SINGLE-FAMILY HOME.
Jun 13, 4:42 PM CDTTSTM WND DMG2 Nw Mill Creek, MSTREE ON HOME NO INJURIES BUT ENTRAPMENT ON POOLE CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:22 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2570 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

033 
WUUS54 KJAN 132112 RRA
SVRJAN
MSC031-061-067-129-132230-
/O.NEW.KJAN.SV.W.0222.210613T2112Z-210613T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
412 PM CDT Sun Jun 13 2021

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Jasper County in east central Mississippi...
  Smith County in central Mississippi...
  Northeastern Covington County in southeastern Mississippi...
  Jones County in southeastern Mississippi...

* Until 530 PM CDT.

* At 411 PM CDT, severe thunderstorms were located along a line 
  extending from Lake to Montrose to near De Soto, moving southwest 
  at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Emergency management. Clarke and Jasper County emergency 
           management have reported numerous trees downed across 
           those counties.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Laurel, Ellisville, Stringer, Bay Springs, Raleigh, Taylorsville,
  Sandersville, Moss, Ovett, Mill Creek, Tuckers Crossing, Pineville,
  White Oak, Burns, Polkville, Soso, Mize, Louin, Sylvarena and
  Lightsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
      3205 8966 3205 8973 3222 8973 3222 8932
      3195 8920 3183 8893
TIME...MOT...LOC 2111Z 030DEG 30KT 3248 8943 3214 8929 3191 8871 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
4 follow-up statements
551 
WWUS54 KJAN 132149
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
449 PM CDT Sun Jun 13 2021

MSC031-061-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Jasper MS-Smith MS-Covington MS-Jones MS-
449 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN JASPER...SMITH...NORTHEASTERN COVINGTON AND JONES
COUNTIES...

At 449 PM CDT, severe thunderstorms were located along a line
extending from near Pulaski to near Taylorsville to near Mill Creek,
moving southwest at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Laurel, Ellisville, Stringer, Raleigh, Taylorsville, Sandersville,
Moss, Ovett, Mill Creek, Tuckers Crossing, White Oak, Burns,
Polkville, Soso, Mize, Sylvarena and Lightsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
      3205 8966 3205 8973 3222 8973 3222 8943
      3189 8935 3183 8893
TIME...MOT...LOC 2149Z 030DEG 30KT 3221 8961 3187 8947 3164 8890 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
909 
WWUS54 KJAN 132202
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
502 PM CDT Sun Jun 13 2021

MSC061-132212-
/O.CAN.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Jasper MS-
502 PM CDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southeastern Mississippi.

LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
      3205 8966 3205 8973 3214 8973 3214 8959
      3184 8944 3166 8894
TIME...MOT...LOC 2202Z 030DEG 30KT 3213 8967 3179 8953 3156 8896 

$$

MSC031-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
502 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN SMITH...NORTHEASTERN COVINGTON AND CENTRAL JONES
COUNTIES...

At 502 PM CDT, severe thunderstorms were located along a line
extending from near White Oak to 6 miles southwest of Taylorsville to
6 miles northeast of Ovett, moving southwest at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management. At 453 PM, Jones County Emergency 
         Management reported numerous downed trees in northeastern 
         Jones County.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Laurel, Ellisville, Taylorsville, Tuckers Crossing, White Oak, Ovett,
Soso and Mize.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3145 8895 3170 8957 3178 8966 3201 8965
      3205 8966 3205 8973 3214 8973 3214 8959
      3184 8944 3166 8894
TIME...MOT...LOC 2202Z 030DEG 30KT 3213 8967 3179 8953 3156 8896 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
156 
WWUS54 KJAN 132213
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021

MSC031-067-129-132230-
/O.CON.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
513 PM CDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN SMITH...NORTHEASTERN COVINGTON AND SOUTHERN JONES
COUNTIES...

At 513 PM CDT, severe thunderstorms were located along a line 
extending from near Mount Olive to Ellisville to Ovett, moving 
southwest at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Laurel, Ellisville and Ovett. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3145 8895 3170 8957 3178 8966 3194 8965
      3172 8948 3156 8895
TIME...MOT...LOC 2213Z 030DEG 30KT 3206 8972 3172 8958 3149 8901 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
400 
WWUS54 KJAN 132222
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
522 PM CDT Sun Jun 13 2021

MSC031-067-129-132231-
/O.EXP.KJAN.SV.W.0222.000000T0000Z-210613T2230Z/
Smith MS-Covington MS-Jones MS-
522 PM CDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SMITH...
NORTHEASTERN COVINGTON AND SOUTHERN JONES COUNTIES WILL EXPIRE AT 530
PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Warning remains in effect for central and 
southern portions of Covington County and southwestern Jasper County 
until 615 PM.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southeastern Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3145 8895 3170 8957 3178 8966 3194 8965
      3172 8948 3156 8895
TIME...MOT...LOC 2221Z 030DEG 30KT 3200 8976 3166 8962 3143 8905 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:51 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 13, 11:51 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1151 AM CDT Sun Jun 13 2021

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Although VFR conditions will prevail through the period, isolated
to scattered showers and thunderstorms will develop this afternoon
and linger into the evening. Where these storms occur, brief IFR
conditions can be expected with strong and gusty winds./GG/

&&

.DISCUSSION...
Active convective day shaping up over the area this afternoon.
Modified morning sounding with 94/74 was highlighted by 4500 J/kg
CAPE, 1500 J/kg DCAPE, 8C/km 0-3km lapse rate and 45K thete-diff;
all of which leading to a likely microburst potential. Already,
enhanced CU field has developed over central and southern
sections. HRRR continues to trend up in convective coverage, so
increased pops over much of the area. Also, outlooked Marginal for
severe storms in the HWO for the entire area, similar to SPC./GG/

Prior discussion below:

Today and tonight...
Hot and humid airmass remains in place over the region and keeping
the temps similar to yesterday, well into the 90s in most
locations. With dewpoints into the 70s, heat indices will be in
the low 100s...with the highest values around/just over 105F west
of I-55 and south of I-20. Will keep the same HWO graphic in place
from yesterday...as it lines up perfectly with the newest
guidance overall. HRRR is broadbrushing some diurnal showers/TS
later this afternoon...and have increased to chance pops after
18z...lingering into the evening hours. Convection ends quickly as
the ridging over the western CONUS edges into the Miss River
Valley. Inherited some minor fog mentions in low lying areas
mostly in the southern half of the forecast area in the overnight
hours. Will need to reassess areal coverage if the afternoon
summer showers materialize, particularly in the north and
east...as any llvl enhancement of moisture will likely push the
xover temps much closer to fog development.

Tomorrow through Saturday...
Tomorrow:
The forecast period starts off tomorrow with a stout ridge
centered over the Four Corners region and active northern stream
flow around the periphery of the ridge. A large trough will be
located over the Pacific Northwest with a second trough diving
through the Great Lakes region. Further south, shortwave ridging
will be sliding into the Lower Mississippi Valley in advance of
the more amplified Great Lakes trough. Diurnal convection will
continue to become confined further south with isolated to
scattered showers and storms centered mainly south of I-20. Here,
a hot and humid airmass will continue to support 3500-4000 J/kg of
surface-based instability, however, poor lapse rates and tall
skinny CAPE profiles will not be supportive of microbursts. While
an isolated strong downburst or two cannot be ruled out, will not
advertise any severe threat in the HWO/graphics. Dew points in the
low to mid 70s will also contribute to continued heat stress,
especially along and south of I-20 where heat index values of
100-105 degrees will be likely. As such, will maintain the current
limited threat in the HWO/graphics through tomorrow.

Tuesday through Thursday:
Global guidance is in good agreement on the overall synoptic
pattern with a stout 600dam H5 ridge remaining centered over the
Four Corners and phasing northern stream energy over the Great
Lakes region into southeast Canada and New England. A surface cold
front associated with a sprawling surface high over the Northern
Plains will drop into the area on Tuesday and will usher in a
noticeably drier airmass characteristic of low 60s dew points. The
front will also shunt showers and thunderstorms to the immediate
coast with dry weather for the vast majority of the area. While
the airmass will be drier, temperatures will still remain in the
upper 80s to low 90s through the end of the week, but heat stress
will no longer be a concern.

Friday into the weekend:
We're continuing to keep an eye on the tropics and potential
development in the Bay of Campeche late in the week. If a tropical
system does develop it will reside within weak steering flow and
will slowly move north through the western Gulf of Mexico. Global
guidance and their respective ensembles quickly diverge thereafter
with a wide range of solutions being depicted. This is not
surprising as weak tropical cyclones in environments
characteristic of weak steering flow are notoriously difficult for
NWP to handle. On the synoptic scale, a compact shortwave trough
and closed low dropping into the Pacific Northwest will finally
act to flatten the large ridge over the Four Corners. Broad
ridging will also extend from the Bahamas into the southeast
states. Both of these ridges will ultimately play a large role as
to where any tropical system and associated deep moisture end up
in relation to the Gulf Coast. Given the large spread in guidance
will keep the forecast in line with the National Blend of Models
with scattered showers and thunderstorms possibly returning to the
area for the weekend. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       94  74  92  72 /  53  20  23   0
Meridian      94  72  93  70 /  47  20  23   0
Vicksburg     95  75  93  72 /  43  19  17   0
Hattiesburg   94  73  94  73 /  72  21  50   3
Natchez       94  74  92  73 /  44  22  41   1
Greenville    92  75  91  70 /  30  19   5   0
Greenwood     94  73  92  69 /  44  20   8   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1129 AM CDT Sun Jun 13 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-141630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ026>033-039-141630-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Noxubee-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ036>038-043>046-049>052-056>058-141630-
Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ042-047-048-053>055-059>066-072>074-141630-
Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 13, 3:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     4 E MOSCOW              32.70N 88.73W
06/13/2021                   KEMPER             MS   EMERGENCY MNGR

            MOBILE HOMES DAMAGED, DOUBLE WIDE WITH ROOF
            BLOWN OFF.

&&

LP
Special weather statement, Jun 13, 3:51 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
351 PM CDT Sun Jun 13 2021

MSZ032-037-132115-
Attala MS-Choctaw MS-
351 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHOCTAW AND
EASTERN ATTALA COUNTIES UNTIL 415 PM CDT...

At 351 PM CDT, Meteorologists were tracking a strong thunderstorm 11
miles southwest of Ackerman, or 15 miles west of Louisville, moving
southwest at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Kosciusko and Smyrna around 415 PM CDT.

Other locations impacted by this storm include Mccool, Weir and
Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Mississippi.

LAT...LON 3311 8932 3305 8932 3293 8954 3293 8961
      3314 8974 3329 8928 3320 8921 3311 8922
TIME...MOT...LOC 2051Z 061DEG 30KT 3319 8931

GRG
Local storm report, Jun 13, 4:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     3 WSW ENTERPRISE        32.16N 88.87W
06/13/2021                   CLARKE             MS   EMERGENCY MNGR

            TREE DOWN BLOCKING ROAD AT I-59 & HEY 513.
            TIME ESTIMATED BY RADAR.

&&

LP
Local storm report, Jun 13, 4:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     1 WSW ENTERPRISE        32.17N 88.83W
06/13/2021                   CLARKE             MS   PUBLIC

            TREE DOWN ON HWY 11 JUST SOUTH OF HWY 513.

&&

LP
Local storm report, Jun 13, 4:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 E STONEWALL           32.14N 88.78W
06/13/2021                   CLARKE             MS   EMERGENCY MNGR

            TREE DOWN ON A HOME.

&&

LP
Local storm report, Jun 13, 4:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 ENE CLARKDALE         32.30N 88.66W
06/13/2021  E1.00 INCH       LAUDERDALE         MS   PUBLIC

            PUBLIC REPORTS QUARTER SIZED HAIL FALLING IN
            ZERO.

&&

LP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:21 PM CDTSpecial Weather StatementJANKemper54 min
Jun 13, 12:07 PM CDTSpecial Weather StatementJANLowndes23 min
Jun 13, 1:00 PM CDTSevere Thunderstorm WarningJANLowndes45 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes50 min
Jun 13, 1:59 PM CDTFlash Flood WarningJANLowndes3 hr
Jun 13, 2:19 PM CDTSevere Thunderstorm WarningJANClay, Lowndes41 min
Jun 13, 2:23 PM CDTSpecial Weather StatementJANKemper, Noxubee52 min
Jun 13, 2:36 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 13, 2:39 PM CDTSevere Thunderstorm WarningJANKemper48 min
Jun 13, 2:48 PM CDTSpecial Weather StatementJANWinston57 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningJANLauderdale, Neshoba, Newton63 min
Jun 13, 3:01 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston44 min
Jun 13, 3:20 PM CDTSpecial Weather StatementJANOktibbeha40 min
Jun 13, 3:29 PM CDTSevere Thunderstorm WarningJANNeshoba31 min
Jun 13, 3:33 PM CDTSpecial Weather StatementJANWebster27 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Webster67 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Jun 13, 3:51 PM CDTSpecial Weather StatementJANAttala24 min
Jun 13, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott66 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningJANChoctaw49 min
Jun 13, 4:01 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington29 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANMontgomery63 min
Jun 13, 4:19 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson56 min
Jun 13, 4:28 PM CDTSevere Thunderstorm WarningJANAttala62 min
Jun 13, 4:31 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington44 min
Jun 13, 4:45 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower60 min
Jun 13, 4:46 PM CDTSpecial Weather StatementJANMadison, Rankin59 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar66 min
Jun 13, 5:00 PM CDTSpecial Weather StatementJANSimpson60 min
Jun 13, 5:08 PM CDTSpecial Weather StatementJANHolmes52 min
Jun 13, 5:12 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes48 min
Jun 13, 5:13 PM CDTSpecial Weather StatementJANOktibbeha32 min
Jun 13, 5:31 PM CDTSevere Thunderstorm WarningJANHinds, Rankin44 min
Jun 13, 5:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion34 min
Jun 13, 5:47 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo58 min
Jun 13, 6:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.